• Welcome to Hair loss Experiences hair loss forum.

    Free impartial hair loss advice, hair transplant advice, hair loss medications and hair loss news.
    You can contact us directly at [email protected] if you experience any problems.

Hormone Inbalance

T

Tony213

member
Hi guys, I am a 53-year-old male I have been taking 1.5 milligrams of Proscar for hair loss for around 20years


In March 2022, I very stupidly took some testosterone to help with my training. I took 100 milligrams of an Enanthate per week for 5 weeks. I had been seeing a lot of articles on testosterone replacement therapy, and wanted to try a little to see if it improved my energy, fat levels and overall wellbeing.

Everything was fine and did what it was supposed to do, but after around six months later, my body odor changed, and a month or so later I started to experience some extremely oily skin. My skin is very oily on my forehead, my eye lids, underarms, my neck and my groin.

When I have stopped and started Proscar in the past, my body odor does change for a short time, then returns to normal, but this time I had been continually taking Proscar.

I have been to an Endocrinologist, where I had some blood tests done. Everything was in order there. The Endocrinologist said it was a complex case and really had no idea what the problem could be.

I have also been to a Dermatologist, where he suggested to have Botox shots in my armpits to stop sweating, to improve my body odor. I said I would think about this option, but I can’t see this as a long term solution.

I understand the testosterone and the Proscar has conflicted with each other, and I have gone through a massive hormone imbalance, but now I am unsure how to correct the situation.

As a have a physical job, during the warmer months I do tend to sweat at work, and I find my body odor extremely embarrassing. Another change I have noticed is when I am in the sun my skin tans very quickly, even on cloudy days. I also seem to burn a lot quicker, but my skin doesn’t seem to peel.

I thought over time things would correct themselves, but this seems to be taking an extremely long time I have thought about stopping the Proscar for a few months to see if things correct themselves, but it’s hard to know what to, and I didn’t want to jeopardize my hair too much further.

In my mind, I am thinking if can reduce the over reactive oily skin, this will in turn help my body odor improve.

Why has my body all of a sudden been producing so much oil?

What can I do to get back to normal?
Should I keep taking Finesteride, or taper off it?
Should I stay the course, and hope things will pan out in time?

Do you know of any medication or vitamin, I could possibly take to help my condition?

Although I don’t suffer from any acne problems, I have started taking a vitamin called Acnetame to try to help. I am around 2 months in with small changes, but I’m not sure if the Acnetame is the reason.

Have any other Finisteride users had this has happened to them?

I am really struggling personally at the moment and I can’t seem to find anyone who can help me with this.

Any help or advice would be greatly appreciated
Thanx in advance
 
Top